# SDR DALA2016041802994

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A DISCREPANT AREA WAS FOUND, 7 DIFFERENT FASTENERS OF PSE, ON LOWER SKIN REAR SPAR BETWEEN XRS=163 TO 168 AT RT WING.  THESE NRC IS ATTENDED WITH ER/A NR 545093-14AD, REV ORIGINAL.  WILL BE MONITORED WITH LOG PAGE NR 2427428.
